Asymptotics of the global solutions for a nonlinear telegraph equation
- Academic Publications
- Publication Type:
- Journal Article
- International Journal of Differential Equations and Applications, 2003, 8 (3), pp. 257 - 270
- Issue Date:
In this paper, we consider an initial-boundary value problem for the following nonlinear telegraph equation Utt - U xx + 2au, + bu = f3(u 2 )xx, where t > 0, a, band (3 are constants. For the case b > a2 , we establish a global solution of the equation in the form of a Fourier series. The coefficients of the series are related to a small parameter present in the initial conditions and are expressed as uniformly convergent series of the parameter. The long time asymptotics of the global solution is found to decay exponentially in time.
Please use this identifier to cite or link to this item: